MathSciNet Relay Station
MathSciNet bibliographic data
MR2085157 (2005f:37054) 37C35 (22D40 37B40 37B99)
Ward, Thomas Group automorphisms with few and with many periodic points. Proc. Amer. Math. Soc. 133 (2005), no. 1, 91–96 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement